Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2009 (2009), Article ID 539187, 10 pages
http://dx.doi.org/10.1155/2009/539187
Research Article

Exact Solutions and Localized Structures for Higher-Dimensional Burgers Systems

School of Mathematics and Statistics, Wuhan University, Wuhan, 430072, China

Received 3 July 2009; Revised 10 December 2009; Accepted 23 December 2009

Academic Editor: Prabir Daripa

Copyright © 2009 Yan-ze Peng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • M. Dimakos, and A. S. Fokas, “Linearisable nonlinear partial differential equations in multidimensions,” Journal of Mathematical Physics, vol. 56, no. 1, pp. 013511, 2015. View at Publisher · View at Google Scholar